# SDR 2007UALA05303

- Difficulty date: December 26, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 57,414 hours, 21,571 cycles
- Engine: Pwa PW2037
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ELEVATOR CONTROLS FEEL HEAVY.  CREW COMMENTS:  VERY HEAVY ELEVATOR AT TAKEOFF ROTATION.  GW AT T/O WAS 236.0, VR WAS 158KTS.  TRIM 4.6 ANU.   FORCE MEASURMENT FOR AILERON WHEEL TRAVEL RT 26 LBS AND LT 27 LBS REF AMM 27-11-00. LIMITS EXCEEDS MAX OF 21.5. CONTROL COLUMN TRAVEL WITH C & R HYD SYS ON READS 58 LBS. REF AMM 27-31-00. EXCEEDS MAX OF 55. AUTO LAND TESTS ACCOMPLISHED PER AMM 22-10-00-501. NO PREVIOUS AND PRESENT FAULTS NOTED. REF MOP-7-0-5-4.  HAVE ACCOMPLISHED EG CALLOUTS. REF PTT 102003-102012. NEW TEST FLT TO BE ACCOMPLISHED BY EG CREW. CHECKED AILERON FORCES IAW 27-11-00. TEST OK.
